Ask a doctor

I Injected Hyaluronic Acid in in my Face and Its Swollen Because It Had Permanent Filler from 10 Years, What Should I Do?

I injected Hyaluronic acid to the lines on my face, but i had a permanent material injected 10 years ago called polyacrilamide, my face is swallen now, what should i do and if i take antibiotics would it persist, how long would it stay swallen? Is there any risks?

Doctor Answers (1)

Swelling after hyaluronic acid filler

+1

When did you have the HA injections? I'm unsure why the permanent filler from 10 years before would cause swelling with the HA filler. Minor swelling after HA fillers is quite normal, so if that's all that it is, it should go down on its own within 10-14 days.


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.